Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 286, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Sep 14, 2016, 2:09 PM MDT for Crowley County, Otero County, Pueblo County, Colorado. It was in force for 36 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 14, 2016, 2:09 PM MDT (20:09 UTC)
- Expired
- Sep 14, 2016, 2:45 PM MDT
- In force
- 36 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Crowley County, CO, Otero County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 38 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 14, 2:27 PM MDT | HAIL 1 | Olney Springs, CO | . |
| Sep 14, 2:31 PM MDT | HAIL 1.5 | 2 Ne Crowley, CO | . |
| Sep 14, 2:50 PM MDT | HAIL 1.75 | Ordway, CO | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.2 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1132 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
575
WUUS55 KPUB 142009
SVRPUB
COC025-089-101-142045-
/O.NEW.KPUB.SV.W.0286.160914T2009Z-160914T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
209 PM MDT WED SEP 14 2016
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN OTERO COUNTY IN SOUTHEASTERN COLORADO...
EAST CENTRAL PUEBLO COUNTY IN SOUTHEASTERN COLORADO...
SOUTHWESTERN CROWLEY COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 245 PM MDT
* AT 208 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FOWLER...OR
30 MILES EAST OF PUEBLO...MOVING EAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FOWLER...ORDWAY...MANZANOLA...OLNEY SPRINGS...
SUGAR CITY AND CROWLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3808 10414 3828 10414 3834 10366 3807 10363
TIME...MOT...LOC 2008Z 265DEG 27KT 3818 10406
HAIL...1.50IN
WIND...60MPH
$$
PGW2 follow-up statements
486
WWUS55 KPUB 142022
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
222 PM MDT WED SEP 14 2016
COC101-142031-
/O.CAN.KPUB.SV.W.0286.000000T0000Z-160914T2045Z/
PUEBLO CO-
222 PM MDT WED SEP 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PUEBLO COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3808 10400 3829 10404 3834 10366 3807 10363
TIME...MOT...LOC 2021Z 257DEG 32KT 3817 10390
$$
COC025-089-142045-
/O.CON.KPUB.SV.W.0286.000000T0000Z-160914T2045Z/
OTERO CO-CROWLEY CO-
222 PM MDT WED SEP 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT
FOR NORTHWESTERN OTERO AND SOUTHWESTERN CROWLEY COUNTIES...
AT 221 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CROWLEY...OR
23 MILES NORTHWEST OF LA JUNTA...MOVING EAST AT 35 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ORDWAY...MANZANOLA...OLNEY SPRINGS...SUGAR CITY AND CROWLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3808 10400 3829 10404 3834 10366 3807 10363
TIME...MOT...LOC 2021Z 257DEG 32KT 3817 10390
HAIL...1.50IN
WIND...60MPH
$$
PGW103
WWUS55 KPUB 142037
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
237 PM MDT WED SEP 14 2016
COC025-089-142045-
/O.CON.KPUB.SV.W.0286.000000T0000Z-160914T2045Z/
OTERO CO-CROWLEY CO-
237 PM MDT WED SEP 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT
FOR CENTRAL OTERO AND SOUTHWESTERN CROWLEY COUNTIES...
AT 237 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ORDWAY...OR 22
MILES NORTHWEST OF LA JUNTA...MOVING NORTHEAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ORDWAY...MANZANOLA...SUGAR CITY AND CROWLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3810 10388 3830 10394 3834 10366 3811 10364
TIME...MOT...LOC 2037Z 244DEG 26KT 3824 10379
HAIL...1.50IN
WIND...60MPH
$$
PGWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 11:17 AM MDT, 2 hours 52 minutes earlier.
Area forecast discussion, Sep 14, 11:17 AM MDT, 2 hours 52 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1117 AM MDT WED SEP 14 2016 .SHORT TERM...(Today and tonight) Issued at 340 AM MDT Wed Sep 14 2016 ...More unsettled weather today... Current water vapor imagery and upper air analysis continues to indicate moderate to strong southwest flow aloft across the region with a broad upper low spinning across the northern Nevada. Water vapor imagery is also indicating an embedded disturbance translating across northern New Mexico with more energy rounding the base of the low across southern Utah at this time. Regional satellite and radar imagery have enhanced clouds associated with the embedded wave lifting out across the southern Rockies and into southern Colorado, with scattered showers along with a few thunderstorms moving north and east across the Sangre de Cristo mountains at this time. Radar imagery is also indicating scattered thunderstorms across eastern Utah at this time. Satellite fog product and surface observations are indicating stratus in place across most of the eastern plains, with some fog development across the Pikes Peak region, as low level winds are becoming more southerly with lee troughing underway across across the I-25 corridor at this time. Latest models remain in fairly good agreement through tonight, with the upper low across the northern Nevada slowly weakening as it lifts out across the northern Rockies by early Thursday morning. This keeps moderate to strong southwest flow aloft across the region with breezy conditions expected across the higher terrain through tonight. Should see a few showers and storms lifting out across the southeast plains through the early morning as the embedded wave continues to translate north and east across the area through the morning. Mixing associated with lee trough will also help to dissipate the low clouds and fog across the plains through mid morning, though will see increasing clouds and storms developing across the higher terrain late in the morning and afternoon, with increasing UVV ahead of passing system. Storms to move north and east across the adjacent plains through through the afternoon and out across the far se plains into the evening. Models continue to suggest enough heating to support capes of 500-1000 J/KG across the area today. This, along the southwesterly flow aloft, could lead to a few stronger storms producing large hail and strong outflow winds,especially along the lee slopes and I-25 corridor, where SPC has a marginal risk of severe weather today. Should see pops diminishing from west to east through the evening, as main energy from the passing system lifts into Wyoming overnight. With more sun and developing downslope winds, temperatures today to be some 5 to 10 degrees warmer than yesterday, most notable across the eastern plains, with breezy winds keeping temps up a tad across the higher terrain and lee slopes overnight. .LONG TERM...(Thursday through Tuesday) Issued at 340 AM MDT Wed Sep 14 2016 Upper trough moves from the northern Rockies into the northern High Plains on Thu, with dry W-SW flow developing across Colorado. Dewpoints Thu will fall off into the 20s/30s most locations by afternoon, with only some very isolated weak convection over the higher mountains and over the far SE Plains, as some modest moisture lingers along the KS border. Wly downslope and deep mixing will lead to fairly warm max temps Thu, with mid 80s across the lower Arkansas Valley. Cold front drops south through the plains Thu evening, which may keep a few tsra going along the Palmer Divide and far east until midnight before boundary sinks southward out of the area by early Fri morning. Fri looks cooler most locations, with broad upper trough overhead and easterly gradient over the plains. Post frontal upslope flow/moisture aren't particularly impressive, but should be sufficient to produce isolated to scattered thunderstorms over the eastern mountains and I-25 corridor in the afternoon/early evening. Similar set-up for Sat, though with perhaps some deeper moisture pushing into the plains, storms could be a little stronger and persist longer, especially along/east of I-25. For Sun into next week, main energy with the western U.S. trough slides eastward through the southern Rockies, with best forcing for precip staying south of Colorado in NM and NW TX. Mountains and srn border zones may see some isolated convection through the period, though rainfall amounts look light. Max temps climb back to slightly above seasonal averages Sun-Tue, before cooling mid-week as next cold front drops south through the state. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1108 AM MDT Wed Sep 14 2016 Overall...vfr conditions are anticipated during the next 24h at all 3 taf sites, kpub, kals and kcos. We will see a chance of thunderstorms at each taf site this afternoon and early evening. Brief mvfr conditions will be possible with any storms along with gusty outflow winds. && .PUB Watches/Warnings/Advisories... NONE. && SHORT TERM...MW LONG TERM...PETERSEN AVIATION...HODANISH
Hazardous weather outlook, Sep 14, 11:15 AM MDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1115 AM MDT WED SEP 14 2016 COZ058>089-093>099-151715- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FT- WET MOUNTAINS BETWEEN 6300 AND 10000FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1115 AM MDT WED SEP 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS CAN BE EXPECTED ACROSS THE ENTIRE REGION THIS AFTERNOON AND EVENING. ONE OR TWO OF THE STORMS ARE EXPECTED TO BECOME SEVERE ON THE PLAINS...WITH HAIL UP TO HALF DOLLARS...AND WIND GUSTS UP TO 60 MPH. THERE IS ALSO A VERY SLIGHT CHANCE OF A BRIEF TORNADO...MAINLY DOWN ALONG THE COLORADO AND NEW MEXICO BORDER. THE OVERALL BEST CHANCE FOR SEVERE THUNDERSTORM ACTIVITY WILL BE SOUTH OF HIGHWAY 50. OVER THE MOUNTAINS AND VALLEYS...STORMS WILL BE SCATTERED IN COVERAGE...WITH DANGEROUS CLOUD TO GROUND LIGHTNING AND HAIL UP TO NICKELS POSSIBLE. IN ADDITION...SNOW ACCUMULATIONS OF 1 TO 2 INCHES WILL BE POSSIBLE ACROSS THE HIGHER MOUNTAIN PEAKS...GENERALLY AT OR ABOVE 12 THOUSAND FEET...THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY...WITH THE BEST CHANCES OVER AND NEAR THE MOUNTAINS ON FRIDAY AND SATURDAY. THE MAIN THUNDERSTORM THREATS WILL BE LIGHTNING AND GUSTY WINDS...BUT SOME OF THE STRONGER STORMS COULD ALSO PRODUCE SMALL HAIL AND LOCALLY HEAVY RAIN. IN ADDITION...LIGHT SNOW ACCUMULATIONS WILL BE POSSIBLE OVER THE HIGHER MOUNTAIN PEAKS ABOVE ABOUT 12000 FEET. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL POSSIBLE THIS AFTERNOON AND EVENING...MAINLY ALONG AND EAST OF THE I-25 CORRIDOR. HODANISH
In the hours before
Special weather statement, Sep 14, 10:46 AM MDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1046 AM MDT WED SEP 14 2016 COZ069-070-072-073-078-141715- WET MOUNTAIN VALLEY BELOW 8500 FT CO- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT CO- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO- 1046 AM MDT WED SEP 14 2016 ...SPECIAL WEATHER STATEMENT... AT 1044 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CRESTONE PEAK...OR 36 MILES NORTHEAST OF ALAMOSA...MOVING NORTHEAST AT 30 MPH. HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM. DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CRESTONE PEAK AND GREAT SAND DUNES. LAT...LON 3775 10565 3785 10573 3804 10550 3794 10536 TIME...MOT...LOC 1644Z 235DEG 26KT 3792 10553 HODANISH
Special weather statement, Sep 14, 12:23 PM MDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1223 PM MDT WED SEP 14 2016 COZ071>074-141900- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO- SOUTHERN SAN LUIS VALLEY CO- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO- 1223 PM MDT WED SEP 14 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COSTILLA AND WESTERN HUERFANO COUNTIES UNTIL 100 PM MDT... AT 1223 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BLANCA...OR 20 MILES EAST OF ALAMOSA...MOVING NORTHEAST AT 20 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BLANCA AND FORT GARLAND. LAT...LON 3727 10550 3741 10564 3764 10537 3743 10515 TIME...MOT...LOC 1823Z 230DEG 18KT 3739 10551 HODANISH
Special weather statement, Sep 14, 12:49 PM MDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1249 PM MDT WED SEP 14 2016 COZ086-141930- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 1249 PM MDT WED SEP 14 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PUEBLO COUNTY UNTIL 130 PM MDT... AT 1249 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES SOUTH OF PUEBLO RESERVOIR...OR 16 MILES SOUTHWEST OF PUEBLO... MOVING NORTHEAST AT 35 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SOUTHEASTERN PUEBLO...BOONE...BLENDE...PUEBLO DEPOT...SALT CREEK... AVONDALE AND COLORADO CITY. LAT...LON 3794 10479 3809 10491 3839 10435 3816 10419 TIME...MOT...LOC 1849Z 240DEG 28KT 3806 10477 PGW
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 10:46 AM MDT | Special Weather Statement | PUB | Custer | 29 min |
| Sep 14, 12:23 PM MDT | Special Weather Statement | PUB | Costilla | 37 min |
| Sep 14, 12:49 PM MDT | Special Weather Statement | PUB | Pueblo | 41 min |
| Sep 14, 1:19 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 26 min |
| Sep 14, 1:42 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 33 min |
| Sep 14, 2:39 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 36 min |
| Sep 14, 3:07 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 23 min |
| Sep 14, 3:25 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero | 17 min |
| Sep 14, 4:21 PM MDT | Special Weather Statement | PUB | Kiowa | 39 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.